Hi everyone, i went back to see my doctor today and after two months on Lansoprasole they have now prescribed a month of Esomeprazole and also Domperidone.
I have not had any tests and on the basis of my explained symptoms of Stomach aches, burning in stomach, nausea, wind, generally feeling unwell and anxious i have been diagnosed with Gastritis which has also moved further down into bowel to cause a bit of Irritable bowel syndrome.
If this doesn't work then the doc is going to look into my anxiety because this might be causing more problems aggravating my stomach.
I really don't like taking medicine because i worry about being made worse with the possible side effects. I had hoped for some tests.
Does anyone have any experience with these medicines and how did you get on?
Thankyou hun, Well maybe I can help you understand the tablet Domperidone,
Also called (Motilium) I was on it, It was good for my nausea but thats about it. I started to get realy bad headaches Iwent back to the doctors and he did some blood testd, It showed that I had a high prolactin level over a (1000) that high!! I went to see a consultant and he said do I have milk coming from my boobs (lol) I said no anyway he squeezed them and milk come out >>>>>help I was Auxious. He said I need a brain scan which I am still waiting for, that was back in june!!
I come off the tablet both Domperidone and Lansoprazole and after 5 weeks had another blood test and my prolactin level was normal and no headaches, but as you know still having all the problems with my stomach/ bowel.
Hope this helps take care ...Mandy
ask your doctor for a blood test to see if you have the bug H'Pylori that lives in your stomach.
Hi try them if you are feeling bad , what was bad for me maybe ok for you. If you start to get headaches or dont feel any better say after 3 weeks then you can stop, How are you todAY I am feeling scared, I have a pain in top back near lung so I am worrying ...Mandy
What you need to remember that side effects from medications affect people in different ways, so what one person may have experienced you may not suffer from.
The thing is you have to decide how ill you feel at the moment and how much you want it to stop? Can you allow for side effects if the meds get rid of your main problem? I mean if its headaches that they cause take pain killers to help this, if it means you have a better quality of life then you really need to think about whether it is a good idea to not take the tabs.
I have been on steriods for the past 5 months, the side effects from these are bad, but i have stuck with it coz i know whilst im taking them it is keeping my main illness under control abit better. And my quality of life is better.
I was prescribed the same 2 drugs from my Dr. yesterday for basically the same symptoms as you. I posted a message asking about the 2 meds. and got a response saying to check out your thread. I am in the same situation as you--do I want to take them as I tend to suffer the side effects of medicine bad. I found out I was allergic to Stemetil after I had a bad reaction and had to be rushed to the hospital so now I am cautious. The Domperidone is what scares me. The side effects are almost worse then what I am suffering with now! I took my first Nexium today and it seems to be ok. I haven't taken the Domperidone yet...haven't got up the courage
As for the dr. telling if you use your prescription--I don't think he can tell. I have gotten prescriptions that I haven't taken and he never says anything. My dr. prescribed me those 2 meds and told me to come back in a month to see how they work. I have my fingers crossed that the Nexium will heal the gastritis and I can get on with my life, but at this point I don't have much faith esp. since all other PPI's have not worked.
Anyhow, sorry to ramble. If you do try the Domperidone, let me know how it goes and that might give me enough courage to try it myself.
Hi Diamond79, i have just been to the chemist to get my meds. I finished taking Lansoprazole yesterday which helped at first but then my symptoms came back. THis is why she is getting me to try nexium, like yourself i have to take these two meds for a month to see if it helps. I too am not very optimistic and tend to get bad anxiety attacks when my symptoms are at their worst. I have been getting hot flushes too, not sure if this is part and parcel of the problem i have or something else.
THe chemist said i can just take the domperidone when i need to, if feeling sick.
I can't believe how similar you sound! I too have anxiety attacks when my symptoms are at their worse--which is usually at night about 2 am. So far, the Nexium is ok...although I have been getting weird hot flashes and dizziness once in a while. I thought the pills were purple--like advertised in the commercial??? Mine are huge and beige colored!
My dr. told me to take the domperidone 4 times a day--before meals and at bedtime...but I think I will stick with what your dr. suggested--when needed.
Keep me posted on your progress as well and I hope that it works for you!
Yes! My appetite has been affected! I have days where I do not have an appetite (probably because of the nausea) so those days I have to force myself to eat something and usually it is bland--crackers, dry cereal, my sons arrowroot cookies, plain bread. I have lost alot of weight from not being able to eat much. I went from weighing 130-140 lbs to now weighing 111 lbs. So far today I haven't been feeling too bad--except for the foggy head/dizzy feeling and hot flashes..but the nausea is gone...for now...YAY! Hope your feeling better too!